Abstract and Applied Analysis

Abstract and Applied Analysis / 2001 / Article

Open Access

Volume 6 |Article ID 709434 | https://doi.org/10.1155/S1085337501000513

Moulay D. Tidriri, "Development of local, global, and trace estimates for the solutions of elliptic equations", Abstract and Applied Analysis, vol. 6, Article ID 709434, 20 pages, 2001. https://doi.org/10.1155/S1085337501000513

Development of local, global, and trace estimates for the solutions of elliptic equations

Received21 Jan 2001

Abstract

This article has no abstract.

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Related articles

No related content is available yet for this article.
 PDF Download Citation Citation
 Order printed copiesOrder
Views109
Downloads533
Citations

Article of the Year Award: Outstanding research contributions of 2021, as selected by our Chief Editors. Read the winning articles.